Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Gutka chewer, side of mouth rough, thin, plain tongue, burning for spicy food. Burning more after stopped gutka

I am chewing gutka since 1 year , like 3 packets a day , and now the side of mouth where I used to inseRt gutka has became rough and thin and the tounge has became plain at the side I put gutka , it burns a lot and can't eat spicy food at all !
What can I do to get rid of it ?
I have stoped eating gutka since last 1 week and it burns more !
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Thanks for asking the query,

Gutkha chewing leads to oral malignancies, leukoplakia,OSMF this can be confirmed only by clinical evaluation. Stop the habit of chewing gutkha.

I would suggest you to approach an Oral and Maxillofacial Surgeon for clinical examination and evaluation which helps in exact diagnosis and treatment.

Meantime you can do symptomatic treatment at home by maintaining good oral hygiene to prevent superinfection, use antiseptic mouthrinse twice daily.
Apply Dologel oral ointment topically over the affected area.
Take multivitamin tablets.
Avoid eating of hot and spicy foodstuffs.

Hope this helps out.

Answered: Mon, 15 Apr 2013
I find this answer helpful
General & Family Physician Dr. Chakravarthy Mazumdar's  Response

Chewing gutka (tobacco) is a risk towards development of serious problems including mouth malignancy. I hope you understand it. Now this would not happen in a day or week. It is a gradual process. It starts with rough and thin mucosa of the mouth as you have. So it is important for you to see a doctor preferably ENT / Head and Neck Surgeon in your area. They can scrape the mucosa of the affected cheek and do micro testing in the lab. There are precancerous conditions that can be detected with this kind of testing.

Please do not delay to approach a doctor nearby. My sincere advise would be not to go back to Gutka now. The changes that you have got now can be reversible back to normal if you do not continue to chew gutka.
Answered: Mon, 15 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor